# SDR 97ZZZX1968

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1076
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, F

## Discrepancy

MKE - ON TAKEOFF ROLL, FIRE DETECTOR ACTIVATED ONE ENGINE NR 2 B-LOOP.  (BOTH FIRE BOTTLES USED.)  FOUND B-LOOP CONNECTOR APPROXIMTELY TWO FEET AFT OF OIL FILLER CAP CONTAMINATED WITH WATER.  CLEANED CONNECTORS, BOTH LOOPS CHECKED OK.  REMOVED AND REPLACED BOTH FIRE BOTTLES.
